# SDR UPS00833722

- Difficulty date: August 30, 2000
- Submitted: September 11, 2000
- Operation: Air carrier
- Aircraft: N729UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46029
- Aircraft time: 71,411 hours, 47,192 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Misdrilled
- Location: Accessory Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C123, STA 1620 FLOORBEAM HAS MISDRILLED HOLES AT RBL 20.  REPAIRED FLOORBEAM IAW 8110-3 APPROVED DH SK 729-533.
